Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 397-404
http://dx.doi.org/10.1155/S1048953395000360

Strongly damped semilinear equations

Lucknow University, Department of Mathematics & Astronomy, Lucknow 226 007, India

Received 1 October 1994; Revised 1 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Bahuguna, “Strongly damped semilinear equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 397-404, 1995. https://doi.org/10.1155/S1048953395000360.